Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 48, NWS Lake Charles, LA

December 14, 2022Iberia Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Dec 14, 2022, 10:36 AM CST for Iberia Parish, Louisiana. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2022, 10:36 AM CST (16:36 UTC)
Expired
Dec 14, 2022, 11:00 AM CST
In force
24 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Iberia Parish, LA

The radar

The Lake Charles radar (KLCH), 134 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 10:50 AM CSTTORNADO3 Nw Lydia, LATORNADO DAMAGED NUMEROUS HOMES, OUTBUILDS AND THE HOSPITAL. TORNADO WAS 4.5 MILES LONG AND 300 YARDS WIDE.
Dec 14, 10:51 AM CSTTORNADO3 S New Iberia, LADEBRIS DETECTED ON RADAR. SKYCAM VIDEO OF LARGE TORNADO CROSSING 90 AND ADMIRAL DOYLE INTO THE SOUTH SIDE OF NEW IBERIA.
Dec 14, 10:55 AM CSTTORNADO1 E New Iberia, LAMEDICAL CENTER IN NEW IBERIA SUSTAINED DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 5:55 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.8
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS54 KLCH 141636
TORLCH
LAC045-141700-
/O.NEW.KLCH.TO.W.0048.221214T1636Z-221214T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1036 AM CST Wed Dec 14 2022

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northwestern Iberia Parish in south central Louisiana...

* Until 1100 AM CST.
    
* At 1036 AM CST, a severe thunderstorm capable of producing a
  tornado was located over Avery Island, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Iberia, Lydia and Acadiana Regional Airport around 1050 AM 
  CST.
  Jeanerette around 1055 AM CST.
  Loreauville and Lake Fausse Pointe around 1100 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2981 9182 2982 9182 2984 9190 2981 9192
      2982 9194 2982 9196 2983 9197 2996 9199
      3006 9190 3007 9187 3004 9182 3007 9180
      3009 9176 3011 9176 3012 9170 3000 9155
TIME...MOT...LOC 1636Z 223DEG 38KT 2988 9192 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
1 follow-up statement
703 
WWUS54 KLCH 141647
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
1047 AM CST Wed Dec 14 2022

LAC045-141700-
/O.CON.KLCH.TO.W.0048.000000T0000Z-221214T1700Z/
Iberia LA-
1047 AM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
NORTHWESTERN IBERIA PARISH...
    
At 1046 AM CST, a severe thunderstorm capable of producing a tornado
was located near Avery Island, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lydia and Acadiana Regional Airport around 1050 AM CST.
  New Iberia around 1055 AM CST.
  Loreauville and Lake Fausse Pointe around 1105 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2982 9183 2994 9198 3006 9189 3007 9187
      3004 9182 3007 9180 3009 9176 3011 9176
      3012 9171 3004 9160 3001 9156 2983 9182
TIME...MOT...LOC 1646Z 221DEG 32KT 2994 9185 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 14, 5:31 AM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Dec 14, 5:31 AM CST, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
531 AM CST Wed Dec 14 2022

...New AVIATION...

.SHORT TERM...
(Today through Friday night)
Issued at 245 AM CST Wed Dec 14 2022

A strong cold front is draped across the north and west parts of
our CWA this morning, currently located roughly from Alexandria to
DeRidder to near Houston. A few showers are ongoing behind the
front however, the main line of storms is along and ahead of the
boundary from roughly Rapides to Cameron Parish at this time. This
line of storms has included several tornado warnings along with
significant rainfall rates and gusty winds tonight, and
unfortunately it looks like the threat for severe weather and
flooding will persist well into the daytime hours today. The
boundary will continue to slowly track eastward today, and should
eventually make its way over towards Acadiana by the midday and
out of the CWA through the afternoon hours. Some convection will
continue behind the front today, as the drier post-frontal air
lags a bit, but the severe weather threat will largely remain
along and ahead of the boundary.

This afternoon into tonight, cooler and drier air will begin to
overspread the region behind the departing cold front as winds
shift to the north. Skies will gradually clear from west to east
and temperatures will drop rather quickly through the later half
of the day. Tonight, a much more seasonal period of weather will
begin with lows falling into the low 40s area-wide. Sunny and dry
weather will continue tomorrow and Friday with light offshore flow
and sunny skies expected. Afternoon highs will top out in the low
to mid 60s tomorrow and in the upper 50s to low 60s on Friday.
Moisture looks to slowly return by late Friday, which will allow
cloud cover to fill back in rather quickly Friday night. However,
rain chances will remain near zero through the end of the week.

17

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 245 AM CST Wed Dec 14 2022

.LONG TERM [Saturday through Wednesday]...

Saturday will be seeing continued cold air advection behind the
departing cold front as the surface high builds across the area.
Chances of rain less than 20% expected to end by the afternoon hours
with decreasing clouds. Expecting a light freeze across Central
Louisiana for Sunday morning.

By Sunday night through Monday night, another upper level shortwave
within the zonal flow aloft will bring high chances of showers and a
few thunderstorms. This is expected to be mostly over-running
precipitation as our area expected to remain on the cool side of the
surface low expected to pass west to east across the northern Gulf
of Mexico. Expected lows Monday in the upper 30s to upper 40s with
highs remaining in the 50s.

Expect decreasing chances of precipitation by Tuesday, but
increasing once again by Wednesday as another weaker upper level
shortwave moves across the area. Blended guidance shows chances 30-
40% for inland areas, with higher chances across the coastal waters
as another weaker surface low passes across the Northern Gulf of
Mexico. With our region expected to remain withing the cool sector,
Tuesday and Wednesday lows expected in the upper 30s to mid 40s with
highs in the mid 50s to near 60.

08/DML

&&

.AVIATION...
(12Z TAFS)
Issued at 521 AM CST Wed Dec 14 2022

A cold front is draped across the region this morning and is
producing a band of showers and thunderstorms extending roughly
from east of AEX to BPT. This front and its associated convection will
continue to slowly move east/southeast today, eventually exiting
the region this afternoon/evening. The main line of showers and
storms is yet to reach LFT/ARA, and will likely bring reduced vis,
gusty winds, and torrential downpours to those terminals through
the morning/early afternoon. Elsewhere, mainly overrunning
rainfall is expected through the morning hours, which shouldn't
cause as many problems as the initial convection but will be
capable of producing periods of heavy rain and gusty winds.
Conditions will improve rapidly west to east through the afternoon
into the evening hours, with ceilings lift to VFR and winds
turn to the northwest and relax.

17

&&

.MARINE...
Issued at 245 AM CST Wed Dec 14 2022

Moderate and gusty southerly winds will shift west and northwest
through the day as an upper level disturbance pushes a strong
cold front into the coastal waters. Scattered to numerous showers
and thunderstorms are expected to continue through the morning
along and ahead of this front, before gradually tapering off
through the afternoon and evening hours. Strong offshore flow this
afternoon and tonight will gradually relax by tomorrow, before
increasing again by the start of the weekend. Rain chances will
remain low through the end of the week with isolated showers
returning by the weekend.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  67  40  61  37 /  90   0   0   0
LCH  71  41  63  39 /  90   0   0   0
LFT  74  44  64  40 / 100   0   0   0
BPT  69  42  65  42 /  90   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until noon CST today for LAZ027-030.

     Flood Watch through this afternoon for LAZ028-029-031>033-
     041>045-052>055-073-074.

TX...Flood Watch until noon CST today for TXZ180-201-215-216-259>262.

GM...Small Craft Advisory until 6 PM CST this evening for GMZ450-452-
     455-470-472-475.

&&

SHORT TERM...17
LONG TERM....08
AVIATION...17
Hazardous weather outlook, Dec 14, 2:46 AM CST, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
246 AM CST Wed Dec 14 2022

LAZ027-030-TXZ215-216-259>262-150900-
Vernon-Beauregard-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
246 AM CST Wed Dec 14 2022

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...
...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING...

This Hazardous Weather Outlook is for southwest Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

The severe weather threat continues tonight, with an Enhanced Risk
(level 3 out of 5) for portions of west central and central LA, and
Slight Risk (level 2 out of 5) for the remainder of the area.
Damaging wind gusts and tornadoes remain the likeliest threats, but
marginal severe hail is also possible. Heavy rains leading to
localized flooding will also continue to be possible, and WPC has
outlined much of Louisiana in a Slight Risk for excessive rainfall
(level 2 out of 4), with a Marginal Risk (level 1 out of 4) for
southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Much colder air will move into the area behind this strong system,
and temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-029-031>033-041>043-073-074-150900-
Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-West Cameron-East Cameron-
246 AM CST Wed Dec 14 2022

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING...

This Hazardous Weather Outlook is for central Louisiana and
southwest Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

The severe weather threat continues tonight, with an Enhanced Risk
(level 3 out of 5) for portions of west central and central LA, and
Slight Risk (level 2 out of 5) for the remainder of the area.
Damaging wind gusts and tornadoes remain the likeliest threats, but
marginal severe hail is also possible. Heavy rains leading to
localized flooding will also continue to be possible, and WPC has
outlined much of Louisiana in a Slight Risk for excessive rainfall
(level 2 out of 4), with a Marginal Risk (level 1 out of 4) for
southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Severe storms and flooding will continue to be possible through the
afternoon hours today as the cold front slowly tracks eastward. SPC
has outlined parts of south-central LA in an Enhanced Risk (level 3
out of 5) today, as well as parts of SW and Central LA in a Slight
Risk (level 3 out of 5). Showers and storms will gradually taper off
west to east through the late morning and afternoon hours. Much
colder air will move into the area behind this strong system, and
temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ044-045-052>055-150900-
Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-
246 AM CST Wed Dec 14 2022

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for south central Louisiana and
southwest Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The severe weather threat continues tonight, with an Enhanced Risk
(level 3 out of 5) for portions of west central and central LA, and
Slight Risk (level 2 out of 5) for the remainder of the area.
Damaging wind gusts and tornadoes remain the likeliest threats, but
marginal severe hail is also possible. Heavy rains leading to
localized flooding will also continue to be possible, and WPC has
outlined much of Louisiana in a Slight Risk for excessive rainfall
(level 2 out of 4), with a Marginal Risk (level 1 out of 4) for
southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Severe storms and flooding will continue to be possible through the
afternoon hours today as the cold front slowly tracks eastward. SPC
has outlined parts of south-central LA in an Enhanced Risk (level 3
out of 5) today, as well as parts of SW and Central LA in a Slight
Risk (level 3 out of 5). Showers and storms will gradually taper off
west to east through the late morning and afternoon hours. Much
colder air will move into the area behind this strong system, and
temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ180-201-150900-
Tyler-Hardin-
246 AM CST Wed Dec 14 2022

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few showers will continue to be possible tonight however, the
severe weather threat has largely come to an end across SE TX as
colder and drier air has begun to filter in behind the cold front.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Much colder and drier air will continue to filter into the area
behind this strong system today, and temperatures could fall to near
freezing at night across central Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-150900-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
246 AM CST Wed Dec 14 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

An approaching strong storm system aloft with an associated surface
cold front will continue to bring widespread showers and
thunderstorms to the coastal waters tonight. Storms could be strong
with gusty winds and waterspouts possible. Heavy rainfall reducing
visibility to less than one mile will also be possible in some of the
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Strong offshore flow will develop in the wake of the front on
Wednesday, with a Small Craft Advisory currently in affect. Winds
will relax some through the later half of the week but are expected
to ramp up again over the weekend with another Advisory possibly
being required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-150900-
Sabine Lake-Calcasieu Lake-
246 AM CST Wed Dec 14 2022

...TORNADO WATCH 585 IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

An approaching strong storm system aloft with an associated surface
cold front will continue to bring widespread showers and
thunderstorms to the coastal waters tonight. Storms could be strong
with gusty winds and waterspouts possible. Heavy rainfall reducing
visibility to less than one mile will also be possible in some of the
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong offshore flow will develop in the wake of the front on
Wednesday, and small crafts should exercise caution. Winds will
relax some through the later half of the week but are expected to
ramp up again over the weekend with an SCA possibly being required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-150900-
Vermilion Bay-
246 AM CST Wed Dec 14 2022

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

An approaching strong storm system aloft with an associated surface
cold front will continue to bring widespread showers and
thunderstorms to the coastal waters tonight. Storms could be strong
with gusty winds and waterspouts possible. Heavy rainfall reducing
visibility to less than one mile will also be possible in some of the
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong offshore flow will develop in the wake of the front on
Wednesday, and small crafts should exercise caution. Winds will
relax some through the later half of the week but are expected to
ramp up again over the weekend with an SCA possibly being required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 14, 5:33 AM CST, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
533 AM CST Wed Dec 14 2022

LAZ029-032-033-041>043-141300-
Calcasieu LA-Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-
533 AM CST Wed Dec 14 2022

...Strong thunderstorms will impact portions of Jefferson Davis,
southern Evangeline, Acadia, southeastern Calcasieu, southeastern
Avoyelles and St. Landry Parishes through 700 AM CST...

At 533 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bayou Current to 6 miles south of Basile
to near Holmwood. Movement was northeast at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Opelousas, Crowley, Eunice, Jennings, Ville Platte, Church Point,
Mamou, Welsh, Iowa, Simmesport, Basile, Iota, Elton, Leonville,
Melville, Mermentau, Palmetto, Bayou Current, Morrow and Evangeline.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 45 and 81.
 Interstate 49 between mile markers 11 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM CST for central and
southwestern Louisiana.

&&

LAT...LON 3120 9168 3117 9168 3116 9170 3114 9172
      3111 9170 3105 9172 3097 9181 3087 9180
      3086 9182 3084 9180 3081 9181 3078 9177
      3070 9173 3057 9175 3011 9260 3012 9317
      3049 9267 3049 9263 3054 9260 3120 9169
TIME...MOT...LOC 1133Z 224DEG 9KT 3085 9183 3040 9260 3016 9308

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Landreneau

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 6:10 PM CSTTornado WarningLCHRapides18 min
Dec 13, 6:25 PM CSTSpecial Weather StatementLCHBeauregard35 min
Dec 13, 6:41 PM CSTSpecial Weather StatementLCHVernon34 min
Dec 13, 7:13 PM CSTSpecial Weather StatementLCHVernon32 min
Dec 13, 7:34 PM CSTSpecial Weather StatementLCHRapides26 min
Dec 13, 8:03 PM CSTSpecial Weather StatementLCHGrant27 min
Dec 13, 9:30 PM CSTSpecial Weather StatementLCHCalcasieu30 min
Dec 13, 10:31 PM CSTTornado WarningLCHAllen29 min
Dec 13, 10:51 PM CSTTornado WarningLCHAllen, Rapides24 min
Dec 13, 11:14 PM CSTTornado WarningLCHRapides16 min
Dec 14, 12:02 AM CSTSpecial Weather StatementLCHRapides28 min
Dec 14, 12:04 AM CSTTornado WarningLCHRapides13 min
Dec 14, 12:14 AM CSTSpecial Weather StatementLCHRapides31 min
Dec 14, 12:41 AM CSTSpecial Weather StatementLCHVernon34 min
Dec 14, 12:54 AM CSTSpecial Weather StatementLCHJefferson Davis36 min
Dec 14, 1:04 AM CSTTornado WarningLCHAvoyelles, Rapides12 min
Dec 14, 1:13 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Rapides3 hr
Dec 14, 1:28 AM CSTSpecial Weather StatementLCHRapides32 min
Dec 14, 1:43 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides32 min
Dec 14, 2:10 AM CSTTornado WarningLCHAvoyelles34 min
Dec 14, 2:34 AM CSTSpecial Weather StatementLCHAllen, Calcasieu, Cameron, Evangeline, Jefferson Davis71 min
Dec 14, 2:54 AM CSTFlash Flood WarningLCHAllen, Calcasieu, Jefferson Davis4 hr
Dec 14, 3:05 AM CSTTornado WarningLCHAvoyelles55 min
Dec 14, 3:35 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry3 hr
Dec 14, 4:03 AM CSTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis87 min
Dec 14, 4:25 AM CSTFlash Flood WarningLCHAcadia, Allen, Calcasieu, Evangeline, Jefferson Davis2 hr
Dec 14, 4:40 AM CSTSpecial Marine WarningLCH50 min
Dec 14, 4:56 AM CSTTornado WarningLCHCalcasieu, Jefferson Davis34 min
Dec 14, 5:33 AM CSTSpecial Weather StatementLCHAcadia, Jefferson Davis, Saint Landry87 min
Dec 14, 6:29 AM CSTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry8 hr
Dec 14, 6:52 AM CSTTornado WarningLCHSaint Landry38 min
Dec 14, 7:27 AM CSTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis48 min
Dec 14, 8:06 AM CSTTornado WarningLCHJefferson Davis24 min
Dec 14, 8:53 AM CSTTornado WarningLCHEvangeline, Saint Landry37 min
Dec 14, 9:29 AM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry31 min
Dec 14, 10:41 AM CSTSpecial Marine WarningLCH7 min
Dec 14, 10:44 AM CSTTornado WarningLCHIberia, Vermilion22 min
Dec 14, 11:01 AM CSTTornado Warning Tornado observedLCHIberia, Saint Martin29 min
Dec 14, 11:08 AM CSTRiver Flood WatchLCHRapides23 hr
Dec 14, 11:08 AM CSTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Dec 14, 11:08 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion10 days
Dec 14, 11:12 AM CSTSpecial Marine WarningLCH14 min
Dec 14, 11:25 AM CSTTornado WarningLCHIberia, Saint Martin, St. Mary35 min
Dec 14, 1:59 PM CSTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry6 hr

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.